Benepali & dizziness: Hi everyone, I was switched to... - NRAS

NRAS
27,594 members31,605 posts

Benepali & dizziness

Taffsmum
Taffsmum

Hi everyone,

I was switched to Benepali from Enbrel back in July. Since the beginning of the year I’ve been having dizzy spells and vertigo and wondered if anyone else had experienced this or if this had nothing whatsoever to do with the drug!

I’m not due to see my rheumatologist til mid April but will contact the rheumatology health line as it’s been two weeks and no improvement.

4 Replies
oldestnewest

That sounds like a good plan, Taffsmum.

I would ring your helpline just to make sure.xxx

HI Taffsmum

I was on Enbrel about 3 years ago and was swapped on to Benepali. Within 1 weeks I was having problems and got back in touch with the consultant who put me back on Enbrel.

The problems I had was that I had a bad stomach and kept on going hot and cold.

I stopped it for a week and then tried again and the same thing happened, so I was put back on to enberel.

I think you need to contact your help team asap, because Benepali can reduce your ability to fight infections as they lower your immune system.

Sorry I cannot be of more help

Tom

I had to switch back to Enbrel from Benepali Taffsmum but I don’t recall anything quite like that. I just felt plain old RA ill!

No point suffering, you’re not obliged to accept Benepali.

You may also like...